MAUDE Adverse Event Report: 1.85MM X 16 MM FRTR,CRNA; MOTOR, DRILL, ELECTRIC - CUTTING BURR

1.85MM X 16 MM FRTR,CRNA; MOTOR, DRILL, ELECTRIC - CUTTING BURR
Model Number A-CRN-G1
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If additional information should become available, a supplemental medwatch report will be sent accordingly.
 
Event or Problem Description
This is report 2 of 2 for the same event.It was reported from (b)(6) that during an unspecified surgical procedure, the craniotome device while being used with the cutter device was heating up and creating black lines on the cutting burr.It was not reported if there were any delays in the surgical procedure.It was reported that the procedure was completed using the same devices.There was patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was not reported, however it was noted that the event occurred in 2018.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
Correction: this field was incorrectly marked as yes in the initial report.This field has been corrected to no.

Brand Name
1.85MM X 16 MM FRTR,CRNA
Common Device Name
MOTOR, DRILL, ELECTRIC - CUTTING BURR
MDR Report Key8013729
Report Number1045834-2018-51937
Device Sequence Number1396053
Product Code HBC
UDI-Device Identifier00845384012603
UDI-Public(01)00845384012603
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K011444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-CRN-G1
Device Catalogue NumberA-CRN-G1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2018
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date01/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CRANIOTOME DEVICE